My first problem was with sporanox which I take to stop my allergy like reactions to fungus which exacerbates my asthma and sinus disease. It has worked very well and I felt virtually symptom free for many months - except that I had problematic interactions with warfarin and a potent anti-inflammatoryI took for my oral surgery, I stopped taking it when I had my surgery but started again after 6 weeks. After taking sporanox for a couple of days I found that I had become quite constipated. This was scarey given my modified large intestine. I emailed my sinus doc and he agreed I should stop taking it for a while. However I am coughing a lot and getting quite phlegmy - which may be because I have lost the protection of sporanox against fungus. Hopefully there is another antifungal which doesn't cause constipation. I will see his fellow next week and try to decide what to do.
My second problem was with prolia which I take to prevent fractures caused by osteoporosis. I take it by injection every 6 months. The first time I took it I didn't have any reaction except a bit of a feeling of being "down" for a couple of days. I took it last week and had a really bad pain reaction - my back in particular was so painful I couldn't believe it and so were my my joints and muscles. It was awful for one day and then the pain gradually wore off. The other problem with prolia was constipation -again. I upped my metamucil and started to eat bran buds. After about a week I got back to normal - what a relief!
I haven't been to see any medical person about these issues - I hope I can fix them myself. I am hoping that if I continue to up my fibre intake from food I will be able to drop back on metamucil to one dose per day and get back to healthy bowel habits. I do have to see my GP before I get my next prolia in 6 months - so I will definitely tell him how nasty it was.
Oh yes - our lovely new puppy nipped me and cut me with his sharp little claws. My skin is so thin that I had to tape myself up and glue myself together. Moderately painful. I solved this with sports gloves and disposable nitrile gloves which I use for painting. Why is my skin so thin? Prednisone may be part of the reason.